# SDR AALA970603

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BS 740, STRINGER 24R, STRINGER END CORRODED FORWARD OF STATION 740.  REMOVED CORROSION, INSTALLED NEW PIECE OF STRINGER AND STRINGER SPLICE PER SRM 53-10-3, TREATED AND PRIMED AND SEALED AREA PER MM 51-20-0.  (M)
